Advanced search
Start date
Betweenand

Coincidence theorems and applications in differentials equations.

Grant number: 13/22328-8
Support Opportunities:Scholarships in Brazil - Post-Doctoral
Effective date (Start): March 01, 2014
Effective date (End): February 28, 2015
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Analysis
Principal Investigator:Marcelo da Silva Montenegro
Grantee:Anderson Luis Albuquerque de Araujo
Host Institution: Instituto de Matemática, Estatística e Computação Científica (IMECC). Universidade Estadual de Campinas (UNICAMP). Campinas , SP, Brazil

Abstract

The objective of this project is to study applications of coincidence degree theory to prove the existence and multiplicity of nontrivial periodic solutions for ordinary differential equations and partial differential equations.

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications (6)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
DE ARAUJO, ANDERSON L. A.; MONTENEGRO, MARCELO. The Mean Curvature Equation with Oscillating Nonlinearity. ADVANCED NONLINEAR STUDIES, v. 15, n. 1, p. 183-189, . (13/22328-8)
DE ARAUJO, ANDERSON; ABREU, RAFAEL. Existence of Solution for an Elliptic Problem with a Sublinear Term. BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN, v. 24, n. 2, p. 175-187, . (13/22328-8)
DE ARAUJO, ANDERSON L. A.; MONTENEGRO, MARCELO. Existence of solution for a general class of elliptic equations with exponential growth. Annali di Matematica Pura ed Applicata, v. 195, n. 5, p. 1737-1748, . (13/22328-8)
DE ARAUJO, ANDERSON L. A.; BOLDRINI, JOSE L.; CALSAVARA, BIANCA M. R.. An analysis of a mathematical model describing the geographic spread of dengue disease. Journal of Mathematical Analysis and Applications, v. 444, n. 1, p. 298-325, . (13/22328-8, 09/15098-0, 12/15379-2)
DE ARAUJO, ANDERSON L. A.; DE MAGALHAES, PAULO M. D.. Existence of solutions and optimal control for a model of tissue invasion by solid tumours. Journal of Mathematical Analysis and Applications, v. 421, n. 1, p. 842-877, . (13/22328-8)
DE ARAUJO, ANDERSON L. A.; MONTENEGRO, MARCELO. A CLASS OF PARABOLIC EQUATIONS DRIVEN BY THE MEAN CURVATURE FLOW. PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, v. 62, n. 1, p. 135-163, . (13/22328-8)

Please report errors in scientific publications list using this form.